# SDR UALA2012081304481

- Difficulty date: August 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 40,617 hours, 17,004 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT 23C, 21C, 11C, AND 3B.  REPLACED LIGHTS, OPS CHECK NORMAL.
